# SDR SWAA2019022730085

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 71,829 hours, 42,831 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A27805
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT HANDLE COVER CRACKED.  R&R COVER PER AMM.
